Advertisement

Mathematical Models with Singularities

A Zoo of Singular Creatures

  • Pedro J.¬†Torres

Part of the Atlantis Briefs in Differential Equations book series (ABDE, volume 1)

Table of contents

  1. Front Matter
    Pages i-xiii
  2. Pedro J. Torres
    Pages 1-14
  3. Pedro J. Torres
    Pages 21-27
  4. Pedro J. Torres
    Pages 29-41
  5. Pedro J. Torres
    Pages 69-83
  6. Pedro J. Torres
    Pages 107-112
  7. Back Matter
    Pages 113-124

About this book

Introduction

The book aims to provide an unifying view of a variety (a 'zoo') of mathematical models with some kind of singular nonlinearity, in the sense that it becomes infinite when the state variable approaches a certain point. Up to 11 different concrete models are analyzed in separate chapters. Each chapter starts with a discussion of the basic model and its physical significance. Then the main results and typical proofs are outlined, followed by open problems. Each chapter is closed by a suitable list of references. The book may serve as a guide for researchers interested in the modelling of real world processes.

Keywords

Differential equation Mathematical applications Mathematical model Modelling of real world processes Singularity

Authors and affiliations

  • Pedro J.¬†Torres
    • 1
  1. 1.Department of Applied MathematicsUniversity of GranadaGranadaSpain

Bibliographic information

  • DOI https://doi.org/10.2991/978-94-6239-106-2
  • Copyright Information Atlantis Press and the authors 2015
  • Publisher Name Atlantis Press, Paris
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-94-6239-105-5
  • Online ISBN 978-94-6239-106-2
  • Series Print ISSN 2405-6405
  • Series Online ISSN 2405-6413
  • Buy this book on publisher's site
Industry Sectors
Finance, Business & Banking